ITEM METADATA RECORD
Title: Implementable positive maps on standard forms
Authors: Demoen, Bart ×
Vanheuverzwijn, P #
Issue Date: 1980
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of functional analysis vol:38 issue:3 pages:354-365
URI: 
ISSN: 0022-1236
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science